VOL. 40 · NO. 6 | 2010
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 40 (6), (2010)
No abstract available
Articles
Benedetto Bongiorno, Camillo Trapani, Salvatore Triolo
Rocky Mountain J. Math. 40 (6), 1745-1777, (2010) DOI: 10.1216/RMJ-2010-40-6-1745
KEYWORDS: Positive linear functionals, topological *-algebras, 46H05, 46H35
No abstract available
Francesco Bottacin
Rocky Mountain J. Math. 40 (6), 1779-1795, (2010) DOI: 10.1216/RMJ-2010-40-6-1779
KEYWORDS: Closed forms, differential forms, moduli spaces of parabolic sheaves, parabolic bundles, 14J60, 14D20, 58A10
No abstract available
Qingying Bu, Donghai Ji, Xiaoping Xue
Rocky Mountain J. Math. 40 (6), 1797-1808, (2010) DOI: 10.1216/RMJ-2010-40-6-1797
KEYWORDS: 46B28, 46M05
No abstract available
R. Callejas-Bedregal, V.H. Jorge Pérez
Rocky Mountain J. Math. 40 (6), 1809-1827, (2010) DOI: 10.1216/RMJ-2010-40-6-1809
KEYWORDS: Rees's theorem, integral closure, multiplicity sequence, 13H15, 13B22
No abstract available
Sujoy Chakraborty, Akhil Chandra Paul
Rocky Mountain J. Math. 40 (6), 1829-1840, (2010) DOI: 10.1216/RMJ-2010-40-6-1829
KEYWORDS: Left derivation, k -derivation, left k -derivation, Jordan left k -derivation, gamma ring, completely prime gamma ring, 16N60, 16W25, 16U80
No abstract available
Mark W. Coffey
Rocky Mountain J. Math. 40 (6), 1841-1862, (2010) DOI: 10.1216/RMJ-2010-40-6-1841
KEYWORDS: Li/Keiper constants, Riemann zeta function, Riemann xi function, Logarithmic derivatives, Riemann hypothesis, Li criterion, polygamma function, associated Laguerre polynomial, 33B15, 11M06, 11M26, 33C45
No abstract available
Luis H. Gallardo, Leonid N. Vaserstein
Rocky Mountain J. Math. 40 (6), 1863-1874, (2010) DOI: 10.1216/RMJ-2010-40-6-1863
KEYWORDS: Waring's Problem, polynomials, forms, biquadrates, cubes, Paley formulae, characteristic two, characteristic three, finite fields, 11T55, 11C08, 11T06, 11E76, 11P05
No abstract available
Cătălin Gherghe
Rocky Mountain J. Math. 40 (6), 1875-1885, (2010) DOI: 10.1216/RMJ-2010-40-6-1875
KEYWORDS: Harmonic Maps, cosymplectic manifolds, Energy Functional, Holomorphic maps, 53C25, 53C43, 58E20
No abstract available
R.A. Hibschweiler
Rocky Mountain J. Math. 40 (6), 1887-1902, (2010) DOI: 10.1216/RMJ-2010-40-6-1887
No abstract available
A. Jiménez-Vargas, Aaron Luttman, Moisés Villegas-Vallecillos
Rocky Mountain J. Math. 40 (6), 1903-1922, (2010) DOI: 10.1216/RMJ-2010-40-6-1903
No abstract available
Louis W. Kolitsch
Rocky Mountain J. Math. 40 (6), 1923-1930, (2010) DOI: 10.1216/RMJ-2010-40-6-1923
No abstract available
Erich McAlister
Rocky Mountain J. Math. 40 (6), 1931-1947, (2010) DOI: 10.1216/RMJ-2010-40-6-1931
No abstract available
Alexandru Mihail
Rocky Mountain J. Math. 40 (6), 1949-1964, (2010) DOI: 10.1216/RMJ-2010-40-6-1949
KEYWORDS: iterated function system, connected set, arcwise connected set, shift space, attractor, 28A80, 54D05, 47H10
No abstract available
Augustine O. Munagi
Rocky Mountain J. Math. 40 (6), 1965-1977, (2010) DOI: 10.1216/RMJ-2010-40-6-1965
KEYWORDS: Alternating subset, Terquem problem, permutation, 05A05, 11B50, 05A15
No abstract available
Filip Najman
Rocky Mountain J. Math. 40 (6), 1979-2002, (2010) DOI: 10.1216/RMJ-2010-40-6-1979
No abstract available
Katarzyna Osiak
Rocky Mountain J. Math. 40 (6), 2003-2011, (2010) DOI: 10.1216/RMJ-2010-40-6-2003
KEYWORDS: Real places, spaces of real places, 12D15, 14P05
No abstract available
Florin Panaite, Freddy Van Oystaeyen
Rocky Mountain J. Math. 40 (6), 2013-2024, (2010) DOI: 10.1216/RMJ-2010-40-6-2013
No abstract available
H. Pijeira Cabrera, J. Bello Cruz, W. Urbina Romero
Rocky Mountain J. Math. 40 (6), 2025-2036, (2010) DOI: 10.1216/RMJ-2010-40-6-2025
KEYWORDS: orthogonal polynomials, recurrence relation, zero location, asymptotic behavior, 42C05, 33C25
No abstract available
Robert S. Strichartz
Rocky Mountain J. Math. 40 (6), 2037-2062, (2010) DOI: 10.1216/RMJ-2010-40-6-2037
KEYWORDS: graph Laplacian, spectrum, edge graph, edge substitution, 39A12
No abstract available
Jinjing Xie
Rocky Mountain J. Math. 40 (6), 2063-2089, (2010) DOI: 10.1216/RMJ-2010-40-6-2063
KEYWORDS: Quintic surface, Dwork pencil, Fermat Surface, 51M30, 14M99
No abstract available
Index
Rocky Mountain J. Math. 40 (6), 2091-2095, (2010) DOI: 10.1216/RMJ-2010-40-6-2091
No abstract available
Back to Top